| Model Number |
CVPLP2000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Burn(s) (1757); Eye Injury (1845)
| Date of Event |
05/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a procedure, the unit had fire during the case.The patient had superficial facial burn injuries on her forehead and scalp, and eye damage.The patient also had burn in neck and upper back.That patient had tissue damage or unexpected tissue loss.Fire incident stopped the procedure from occurring.The patient had these burns while having removal of lesion off her forehead.Surgical intervention needed was treatment of burns, plastic and ophthalmology.Tiva with oxygen mask was being used and chloraprep was used as indicated.The patient had extended hospitalization for 2 days.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.